# SDR DXTA2014070805814

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 4,998 hours, 3,089 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRUNNION TRAILING LINK ATTACH POINT ON FWD INBD SIDE HAS 4 GOUGE MARKS.  THE DAMAGED 6741026-1 LT MLG TRUNNION ASSEMBLY SHALL BE REPAIRED BY BLENDING OUT THE GOUGES, LEAVING A SMOOTH CHAMFER ON THE EDGE OF THE LUG IAW S-750-0296 04RD.
